MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT

C.R. BARD INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT
Catalog Number 0035720
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that catheter was separated from female catheter kit collection tubing.Catheter was stuck in patient for multiple days and needed to be surgically removed.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: 1.Open package and remove plastic wallet.2.Open plastic wallet and don gloves.3.Pull catheter out of tube to desired length.Lay tube on sterile field.4.Open lubricant and lubricate catheter.5.Open swab packet.Cleanse vaginal area.6.Proceed with catheterization.7.Pull catheter out of top; tighten cover and depress blue spout.8.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important: 1.Use plastic wallet as sterile field.2.Pull catheter out of centrifuge tube to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly.Correction: d, g.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because the investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: 1.Open package and remove plastic wallet.2.Open plastic wallet and don gloves.3.Pull catheter out of tube to desired length.Lay tube on sterile field.4.Open lubricant and lubricate catheter.5.Open swab packet.Cleanse vaginal area.6.Proceed with catheterization.7.Pull catheter out of top; tighten cover and depress blue spout.8.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important: 1.Use plastic wallet as sterile field.2.Pull catheter out of centrifuge tube to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly.Correction: e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DAVOL® FEMALE CATH KIT
Common Device Name
FEMALE CATH KIT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21536181
Report Number1018233-2025-01496
Device Sequence Number7735911
Product Code FFH
UDI-Device Identifier00801741045837
UDI-Public(01)00801741045837(11)241101(17)270831(10)NGJW3649
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035720
Device Lot NumberNGJW3649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/12/2025
04/25/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/19/2025
04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale